# SDR 98ZZZX3879

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10074
- Make and model: Mooney M20J
- Aircraft serial: 243096
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Line
- Part number: 860059001E
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE LINES ARE MADE OF SURGICAL TUBING AND CRACK AND ROLL AFTER A FEW YEARS.  IN THIS CASE, OWNER STARTED AIRCRAFT AND NO VACUUM WAS AVAILABLE.
